# SDR SWAA2025073086242

- Difficulty date: June 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK SLAT 1 AT LT WING.  REPLACED SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK SLAT 1 AT LT WING IAW.   SRM 51-40-02 MEASURES OF CRACK IS 1.124 INCHES.
